# SDR DALA2021102006481

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 55,679 hours, 28,822 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C24703003
- Part serial: H1361
- Condition: Faulty
- Location: X
- Part time: 31,723 hours, 28,096 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - AFTER RELEASING PARK BRAKE FOR PUSH BACK, BRAKE PRESSURE STAYED AT 500 PSI BOTH SIDES. BRAKES WOULD NOT RELEASE FULLY IN A TIMELY MANNER, WOULD PARTIALLY RELEASE. CORRECTIVE ACTION: R/R PARKING BRAKE CONTROL VALVE PER A319 AMM 32-45-51 OPS AND LEAK CHECK OK.(7937472)
